I just finished my first cycle of allesse. I always had pretty clear skin but as soon as I started taking the I broke out and can't seem to get rid of it. Has this happened to anyone else? And if it did, did it eventually clear up? Crying or Very sad
Did you find this post helpful?
|

replied September 17th, 2003
Extremely eHealthy
You might have had an allergic reaction to the pill, you might want to try some cream for you face or ask your doctor if you can change what you have. It might be caused from it, or it might be some foods you eat then will the hormone placement could have all effected it.
|
Did you find this post helpful?

replied September 23rd, 2003
Experienced User
You my be allergic to the pill because I never had bad acne but some. But after starting the pill it cleared up and I only get a very little around the end of my cycle.
|
Did you find this post helpful?

User Profile
replied March 23rd, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Acne are related to hormonal changes and pill can produce sudden hormonal changes.
I would suggest you to take topical isotretinoin to combat this problem.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Quick Reply
Answers to Similar Questions
User Profile
Dr. Madhumita Avinash Paul
User Profile
Dr. Madhumita Avinash Paul
User Profile
Dr. Nikola Gjuzelov
User Profile
Dr. Madhumita Avinash Paul
User Profile
Dr. Nikola Gjuzelov
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.